# SDR DALA2016112109071

- Difficulty date: August 7, 2015
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 72,029 hours, 32,471 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON  FRAME 16  AFT FACE  AT  STRINGER 23R.  REMOVED CORROSION, FOUND OUT OF LIMITS, TREATED AND PAINTED AREA.
